# SDR SWAA2015051139574

- Difficulty date: April 22, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Part number: 313A2700
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON AFT PAN FARING NR 3 CORRODED.  REPAIRED PAN IAW SRM.
